# SDR HALA9700242

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 99234347
- Condition: Cracked
- Location: Bs 654-699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND INTERNAL TITANIUM DOUBLER BETWEEN FS 654 AND 699 LONGERON 25L TO 25R IS CRACKED AT LONGERON 25R.  GAINED ACCESS, TRIMMED OUT DAMAGE, VERIFIED DAMAGE CONTAINMENT BY HFEC.  FABRICATED AND INSTALLED 7075-T6.071, EXTERNAL DOUBLER AND .025, TITANIMU INTERNAL DOUBLER PER SABRE TECH EA DC9-53-121.  (M)
